# SDR CALA2014071191411

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 75,896 hours, 10,546 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVEN WIRES CHAFED & SHORTING TO CARBON FIBER PANEL AT APO315, POS 6 D6113J, WIRES W9971-0035, 0036, 0044, 0045, 0058, 0059 & 0060.  REPLACED WIRES W9971-0058 -20, -0059-20, -0060-20 IN D9602P IAW DWG A603301-005 PG 47.  ROUTED & SECURED WIRES.  TERMINATED WIRES -0035 & -0036 AT D263P IAW WDM 33-24-21.  SECURED ALL WIRES & INSTALLED ADDITIONAL SUPPORT TO PREVENT AFFECTED BUNDLES FROM CONTACTING STRUCTURE IAW DWG A603385-011 GN 11.
